# SDR A6WA200640302

- Difficulty date: July 31, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL NOT OPEN FROM OUTSIDE.  PLACARDED AND PLACED ON MEL.  INSPECTED AND FOUND SEVERAL PUSH RODS SEIZED UP.  APPLIED LUBRICANT TO AFFECTED AREAS IAW CRJ 12-20-52, OPS CHECK GOOD AT THIS TIME.  REMOVED FROM MEL.  (M)
